"Thyroid peroxidase antibodies (TPOAb) and thyroglobulin antibodies (TgAb) are attacking thyroglobulin and thyroid peroxidise which are found in the thyroid gland. These antibodies usually disappear once all the thyroid tissue is removed...."
Just a quick note to say hi! And could you please answer my post's update on my visit to the endocrinologist in early December, giving you my cortisol levels. It's under my user name: ggreg and it's titled something like: "Can AI meds cause depression? My original post, in which you replied to me, is about a half-dozen posts down from the top of "Adrenal Insufficiency." Thank you so much. Gail
Hi!!! I was reading about your magnesium deficiency. I am having tremors, anxiety, tingling in the legs and palpitations but my thyroid tests came back normal, as did my sugars and b vitamin deficiencies. I started taking MagOx and Mag oil, and while the anxiety subsides a little, the tremors are still there. My question is, how long did it take you before the tremors went away? Thank you so much in advance! xox
Just a quick note to say hi! Thanks so much for caring and writing back twice! Just wondering do you know if my antibodies (high antithyroglobulin 173 (<60 is normal) low compared to the numbers many on this site are reporting, are within a range of repairing the thyroid? I don't eat alot of seaweed, I was encouraging use in hopes of supporting my thyroid, so am puzzled, unless it is my kidneys. My blood selenium was 212 (100-314 normal) so seems ok. With iodine high, and selenium , magnesium, zinc, manganese all good. I am just wondering what to do.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.